4 citations to https://www.mathnet.ru/rus/mzm10142
-
M. R. Ishmeev, V. B. Levenshtam, “A system of partial differential equations with high-frequency coefficients and Stokes operator in the main part. Asymptotic integration in the case of multiple degeneration”, Russ. J. Math. Phys., 25:3 (2018), 284–299
-
Л. И. Сазонов, “Высокочастотная асимптотика решений ОДУ в банаховом пространстве”, Изв. РАН. Сер. матем., 81:6 (2017), 180–198 ; L. I. Sazonov, “High-frequency asymptotics of solutions of ODE in a Banach space”, Izv. Math., 81:6 (2017), 1234–1252
-
В. В. Гусаченко, В. Б. Левенштам, “Асимптотический анализ линейных параболических задач с вырождениями”, Ж. вычисл. матем. и матем. физ., 55:1 (2015), 74–88 ; V. V. Gusachenko, V. B. Levenshtam, “Asymptotic analysis of linear parabolic problems with singularities”, Comput. Math. Math. Phys., 55:1 (2015), 71–84
-
Levenshtam V.B., Ishmeev M.R., “Asymptotic Integration of Linear System With High-Frequency Coefficients and Stokes Operator in the Main Part”, Asymptotic Anal., 92:3-4 (2015), 363–376